Vol. 42, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On a conjecture of L. B. Page

Cedric Felix Schubert

Vol. 42 (1972), No. 3, 733–737

If 𝒦′ is an Hilbert space and a subspace which is invariant under a unilateral shift S on 𝒦 one can ask when a bounded operator T on which commutes with S can be extended to a bounded operator on all of 𝒦 which also commutes with S. Here this problem is considered in the special case that 𝒦 is a Hardy space H2 of functions analytic in the unit-disk with values in a finite dimensional Hilbert space. For this situation an easily derived necessary condition is shown to be sufficient. Further those for which the extension to 𝒦′ is unique are characterized.

Mathematical Subject Classification 2000
Primary: 47A20
Received: 9 August 1971
Published: 1 September 1972
Cedric Felix Schubert